Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2008

Volume 57, Issue 4

Pages 265–352

    1. Some remarks about factors of graphs (pages 265–274)

      José R. Correa and Martín Matamala

      Version of Record online: 7 JAN 2008 | DOI: 10.1002/jgt.20284

    2. On the oriented chromatic index of oriented graphs (pages 313–332)

      Pascal Ochem, Alexandre Pinlou and Éric Sopena

      Version of Record online: 26 DEC 2007 | DOI: 10.1002/jgt.20286

    3. On a conjecture about edge irregular total labelings (pages 333–343)

      Stephan Brandt, Jozef Miškuf and Dieter Rautenbach

      Version of Record online: 4 JAN 2008 | DOI: 10.1002/jgt.20287

    4. On conjectures of Frankl and El-Zahar (pages 344–352)

      Bernardo Llano, Juan José Montellano-Ballesteros, Eduardo Rivera-Campo and Ricardo Strausz

      Version of Record online: 4 JAN 2008 | DOI: 10.1002/jgt.20288

SEARCH

SEARCH BY CITATION